Alert archive / Michigan / Gale Watches in 2012

Gale Watch 12, NWS Gaylord, MI

April 15, 2012

NWS Gaylord, MI issued this gale watch at Apr 15, 2012, 4:11 AM EDT. It took effect at Apr 16, 2012, 1:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 15, 2012, 4:11 AM EDT (08:11 UTC)
In effect from
Apr 16, 2012, 1:00 PM EDT
Expired
Apr 15, 2012, 10:56 PM EDT
In force
Issued by
NWS Gaylord, MI

The text

As transmitted, in the capitals the NWS used until 2016.

947 
WHUS73 KAPX 150811
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
411 AM EDT SUN APR 15 2012

LMZ323-341-342-344>346-LSZ321-322-151615-
/O.NEW.KAPX.GL.A.0012.120416T2000Z-120417T0700Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
411 AM EDT SUN APR 15 2012

...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE MONDAY
NIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LHZ349-151615-
/O.NEW.KAPX.GL.A.0012.120416T1700Z-120417T1100Z/
STURGEON POINT TO ALABASTER MI-
411 AM EDT SUN APR 15 2012

...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING.

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LHZ345>348-151615-
/O.NEW.KAPX.GL.A.0012.120416T2300Z-120417T1100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
411 AM EDT SUN APR 15 2012

...GALE WATCH IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
4 follow-up statements
339 
WHUS73 KAPX 151543
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1143 AM EDT SUN APR 15 2012

LMZ323-341-342-344>346-LSZ321-322-152345-
/O.CON.KAPX.GL.A.0012.120416T2000Z-120417T0700Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1143 AM EDT SUN APR 15 2012

...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
LATE MONDAY NIGHT...

A GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE
MONDAY NIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LHZ349-152345-
/O.CON.KAPX.GL.A.0012.120416T1700Z-120417T1100Z/
STURGEON POINT TO ALABASTER MI-
1143 AM EDT SUN APR 15 2012

...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING...

A GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LHZ345>348-152345-
/O.CON.KAPX.GL.A.0012.120416T2300Z-120417T1100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1143 AM EDT SUN APR 15 2012

...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

A GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
983 
WHUS73 KAPX 151830
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
230 PM EDT SUN APR 15 2012

LMZ323-341-342-344>346-LSZ321-322-160230-
/O.CON.KAPX.GL.A.0012.120416T2000Z-120417T0700Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
230 PM EDT SUN APR 15 2012

...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
LATE MONDAY NIGHT...

A GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE
MONDAY NIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LHZ349-160230-
/O.CON.KAPX.GL.A.0012.120416T1700Z-120417T1100Z/
STURGEON POINT TO ALABASTER MI-
230 PM EDT SUN APR 15 2012

...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING...

A GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LHZ345>348-160230-
/O.CON.KAPX.GL.A.0012.120416T2300Z-120417T1100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
230 PM EDT SUN APR 15 2012

...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

A GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
682 
WHUS73 KAPX 152053
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
453 PM EDT SUN APR 15 2012

LMZ323-341-342-344>346-LSZ321-322-160500-
/O.CON.KAPX.GL.A.0012.120416T2000Z-120417T0700Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
453 PM EDT SUN APR 15 2012

...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
LATE MONDAY NIGHT...

A GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH LATE
MONDAY NIGHT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LHZ349-160500-
/O.CON.KAPX.GL.A.0012.120416T1700Z-120417T1100Z/
STURGEON POINT TO ALABASTER MI-
453 PM EDT SUN APR 15 2012

...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING...

A GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$

LHZ345>348-160500-
/O.CON.KAPX.GL.A.0012.120416T2300Z-120417T1100Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-ST IGNACE TO FALSE DETOUR CHANNEL-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
453 PM EDT SUN APR 15 2012

...GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING...

A GALE WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH
TUESDAY MORNING. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS. 

$$


HTTP://WWW.WEATHER.GOV/GAYLORD
353 
WHUS73 KAPX 160256
MWWAPX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
1056 PM EDT SUN APR 15 2012

LMZ323-342-344>346-161000-
/O.UPG.KAPX.GL.A.0012.120416T2000Z-120417T0700Z/
/O.NEW.KAPX.GL.W.0021.120416T1800Z-120417T0300Z/
GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO
NORWOOD MI-
NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE
TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI-
POINT BETSIE TO SLEEPING BEAR POINT MI-
MANISTEE TO POINT BETSIE MI-
1056 PM EDT SUN APR 15 2012

...GALE WARNING IN EFFECT FROM 2 PM TO 11 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM TO 11 PM EDT MONDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ345-347-348-161000-
/O.UPG.KAPX.GL.A.0012.120416T2300Z-120417T1100Z/
/O.NEW.KAPX.GL.W.0021.120416T2100Z-120417T0900Z/
STRAITS OF MACKINAC WITHIN 5NM OF MACKINAC BRIDGE INCLUDING
MACKINAC ISLAND-
5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING
BOIS BLANC ISLAND-
PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY
NATIONAL MARINE SANCTUARY-
1056 PM EDT SUN APR 15 2012

...GALE WARNING IN EFFECT FROM 5 PM MONDAY TO 5 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 PM MONDAY TO 5 AM EDT
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LHZ349-161000-
/O.UPG.KAPX.GL.A.0012.120416T1700Z-120417T1100Z/
/O.NEW.KAPX.GL.W.0021.120416T1800Z-120417T0600Z/
STURGEON POINT TO ALABASTER MI-
1056 PM EDT SUN APR 15 2012

...GALE WARNING IN EFFECT FROM 2 PM MONDAY TO 2 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 2 PM MONDAY TO 2 AM EDT
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LSZ321-161000-
/O.UPG.KAPX.GL.A.0012.120416T2000Z-120417T0700Z/
/O.NEW.KAPX.GL.W.0021.120416T2100Z-120417T0600Z/
WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI-
1056 PM EDT SUN APR 15 2012

...GALE WARNING IN EFFECT FROM 5 PM MONDAY TO 2 AM EDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 5 PM MONDAY TO 2 AM EDT
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND
PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS
WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET
OF GALE CONDITIONS.

$$

LMZ341-LSZ322-161000-
/O.UPG.KAPX.GL.A.0012.120416T2000Z-120417T0700Z/
/O.NEW.KAPX.SC.Y.0040.120416T1200Z-120417T0900Z/
SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE-
ST. MARYS RIVER POINT IROQUOIS TO E. POTAGANNISSING BAY-
1056 PM EDT SUN APR 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 5 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO 5 AM EDT
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$

LHZ346-161000-
/O.UPG.KAPX.GL.A.0012.120416T2300Z-120417T1100Z/
/O.NEW.KAPX.SC.Y.0040.120416T1200Z-120417T0900Z/
ST IGNACE TO FALSE DETOUR CHANNEL-
1056 PM EDT SUN APR 15 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 5 AM EDT
TUESDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO 5 AM EDT
TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED 
  INFORMATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS 

INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

$$


HTTP://WWW.WEATHER.GOV/GAYLORD

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this gale watch went out at Apr 15, 1:21 AM EDT, 2 hours 50 minutes earlier.

Area forecast discussion, Apr 15, 1:21 AM EDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
121 AM EDT SUN APR 15 2012

.SYNOPSIS...
ISSUED AT 415 PM EDT SAT APR 14 2012

LOW PRESSURE WILL TRACK FROM THE SOUTHERN PLAINS...AND INTO THE
GREAT LAKES BY MONDAY. THIS SYSTEM WILL BRING SHOWERS AND A FEW
THUNDERSTORMS TO NORTHERN MICHIGAN...LATE TONIGHT THROUGH SUNDAY
NIGHT. A COLD FRONT WILL MOVE THROUGH THE REGION MONDAY...BRINGING
WITH IT SHARPLY COOLER AIR...ALONG WITH MORE SCATTERED SHOWERS. SOME
SNOW MAY MIX IN MONDAY AFTERNOON AS THE COLDER AIR FILTERS IN. HIGH
PRESSURE WILL BRING FAIR WEATHER FOR TUESDAY...WITH ANOTHER SYSTEM
BRINGING ANOTHER CHANCE OF RAIN WEDNESDAY.

&&

.UPDATE...
ISSUED AT 121 AM EDT SUN APR 15 2012

NO CHANGES. WE REMAIN LIKELY TO CATCH THE NORTH END OF THE MCS
CROSSING NORTHERN IL/SOUTHERN WI LATER THIS MORNING...WHICH THE
CURRENT GRIDS CAPTURE REASONABLY WELL. WILL FINE-TUNE FURTHER AT 4
AM. AS AN ODD NOTE...PLN JUST HAD A STRONG LAKE BREEZE GO THRU AT
1 AM...TURNING GUSTY SSW WINDS INTO A NNE BREEZE AND LOSING 14F IN
AN HOUR.

UPDATE ISSUED AT 1017 PM EDT SAT APR 14 2012

LOW PRESSURE IN THE CENTRAL PLAINS/EASTERN ROCKIES THIS EVENING
WITH A WARM FRONT STRETCHING EASTWARD INTO THE OHIO RIVER VALLEY.
THIS SYSTEM HAS SPAWNED A LARGE SEVERE WEATHER EVENT IN THE PLAINS
THIS EVENING WITH STORMS WORKING E/NE THROUGH IOWA. STORMS WILL BE
RUNNING INTO A MUCH MORE STABLE/DRIER ENVIRONMENT AS THEY APPROACH
THE LOWER LAKES (SEE APX 00Z SOUNDING). SO A SEVERE THREAT IS NOT
IN THE CARDS FOR US TONIGHT. BUT...AS THE PARENT LOW BEGINS TO
LIFT NORTHEASTWARD...WARM FRONT WILL LIFT QUICKLY NORTHWARD
THROUGH LOWER MICHIGAN LATER TONIGHT THROUGH SUNDAY MORNING.
SO...STILL FULLY EXPECT A DECENT COVERAGE TO RAINFALL TO
DEVELOP/ADVANCE UP THROUGH LOWER MICHIGAN DURING THE
OVERNIGHT/EARLY SUNDAY MORNING PERIOD. THUNDERSTORMS WILL PROBABLY
NOT SURVIVE MUCH BEYOND SRN WISCONSIN...JUST TO STABLE OVER THE
WESTERN GREAT LAKES. BUT WILL MAINTAIN A LOW CHANCE FOR THUNDER
OVER THE SRN COUNTIES LATE JUST IN CASE.

UPDATE ISSUED AT 800 PM EDT SAT APR 14 2012

RELATIVELY QUIET EVENING IN STORE FOR THE NORTH WOODS. THINGS GO
DOWNHILL OVERNIGHT.

HEATING INDUCED CU HAS FIZZLED...BUT ALREADY GETTING THICKENING
HIGH CLOUDS SPREADING INTO THE REGION...BLOW-OFF FROM THE SEVERE
CONVECTION UNDERWAY IN THE CENTRAL PLAINS. REST OF THE EVENING
WILL FEATURE DIMINISHING SFC WINDS AND CLEAR TO PARTLY CLOUDY
SKIES/MILD TEMPS.

THEN...WARM FRONT STRETCHING FROM THE PLAINS TO THE OHIO VALLEY
CURRENTLY WILL ROCKET UP THROUGH LOWER MICHIGAN BY MORNING...AS
POTENT STORM SYSTEM IN THE PLAINS BEGINS TO LIFT NORTHEASTWARD. AS
THIS OCCURS...STRONG PULSE OF WARM ADVECTION SHOULD HELP TO
DEVELOP/SPREAD SHOWERS UP INTO NRN LOWER MICHIGAN BY MORNING.
CURRENT FORECAST HAS THIS IDEA DEPICTED...BUT MAY NUDGE POPS
HIGHER DEPENDING ON HOW THINGS UNFOLD THIS EVENING.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY NIGHT)
ISSUED AT 415 PM EDT SAT APR 14 2012

WHAT A BEAUTIFUL AFTERNOON BEHIND THE PASSAGE OF AN INITIAL WARM
FRONT THAT LIFTED THROUGH TODAY. LOADS OF SUNSHINE HAS BEEN FELT
ALONG WITH MILD TEMPERATURES...WITH THE EXCEPTION OF...COME ON
SAULT...YOU CAN DO IT! ALMOST THERE! THE WARM TEMPERATURES AND
DEEPER MIXING HAS ALLOWED FOR GUSTS OF 20 TO 30 MPH...SO A BIT
BREEZY. WELL...THIS IS THE QUIET TIME BEFORE MORE UNSETTLED
WEATHER EMERGES FROM THE WEST AND SOUTH. ONE AREA OF RAIN WAS
MOVING EAST THROUGH IL/INDY AND OHIO...WHICH WILL NOT BRING US
ANYTHING OTHER THAN SOME THIN CIRRUS TO THE M-55 CORRIDOR. THE
ACTION HAS BEEN GETTING UNDERWAY WELL OFF TO THE WEST ACROSS THE
CENTRAL PLAINS. HERE...A STRONG SHORTWAVE WITHIN AN UPPER TROUGH
IS BEGINNING TO LIFT OUT OF THE ROCKIES WITH A VERY STRONG
MID/UPPER JET CORE. THIS IS INDUCING LOW PRESSURE TO DEVELOP INTO
WESTERN SECTIONS OF KS/NE...WHILE A SECONDARY STRONGER WARM FRONT
IS DEVELOPING AND MOVING NORTH INTO SRN NE/MO/FAR SRN ILLINOIS.
DEEP GULF MOISTURE IS STREAMING IN BEHIND THIS FRONT...AND WITH
PIECES OF SHORTWAVE ENERGY/HEIGHT FALLS DROPPING IN ON THE CENTRAL
PLAINS...SEVERE STORMS HAVE DEVELOPED.

AS THE MAIN UPPER LEVEL ENERGY LIFTS IN THE HEART OF THE COUNTRY
TONIGHT....THE WARM FRONT WILL CONTINUE TO DEVELOP EASTWARD WHILE
LIFTING NORTH INTO PERHAPS INTO SRN WISCONSIN AND FAR SRN LOWER
MICHIGAN. GULF MOISTURE IN DEEP SOUTHERLY FLOW SHOULD BE
RELATIVELY UNBLOCKED AS IT ADVECTS NORTHWARD OVER THE FRONT. WHILE
THE MAIN INSTABILITY WILL REMAIN PRETTY MUCH OUT OF ALL BUT THE
M-55 CORRIDOR UNTIL DAYBREAK...A DEVELOPING RAIN SHIELD WILL
LIKELY NOT BE STOPPED. A BIT SLOWER ON ARRIVAL...BUT HIGHLY LIKELY
RAINS WILL WORK INTO AREAS MAINLY ALONG AND SOUTH OF M-72 BY
DAYBREAK SUNDAY. AS THE UPPER SHORTWAVE AND SFC LOW PRESSURE WORK
INTO THE WESTERN GREAT LAKES TOMORROW AFTERNOON...THE RAIN SHIELD
WILL LIFT NORTHWARD AND EVENTUALLY INTO EASTERN UPPER IN THE
AFTERNOON. THE GREATEST RAINS WILL LIKELY BE CONTAINED TO WESTERN
SECTIONS OF EASTERN UPPER IN THE AFTERNOON...CLOSER TO THE UPPER
LEVEL ENERGY/DYNAMICS. IN NRN LOWER...WE'LL BE FIGHTING OUR
TYPICAL ISSUES. THESE REVOLVE SOLELY AROUND WHETHER OR NOT WE CAN
CLEAR OUT AND HEAT UP TO ACQUIRE UP 600-900J/KG OF SBCAPE. THIS
INSTABILITY ISN'T ALL THAT IMPRESSIVE...AND MAY NOT MATTER ALL
THAT MUCH ANYWAY...AS THERE IS MORE THAN TYPICAL SUGGESTION THAT
MOISTURE WILL BE TOO DEEP TO CLEAR OUT...AND EVEN IF WE DID...WE'D
HAVE TO GET INTO THE MIDDLE/UPPER 70S TEMP RANGE WITH DEW POINTS
AT 60F TO EVEN BREAK THE TWO CAPS SEEN IN THE FCST SOUNDINGS. ALL-
IN-ALL...NOT IMPRESSED AT ALL ATTM FOR THE CONVECTIVE POTENTIAL.
COMBINE THAT WITH PATTERN RECOGNITION OF SUBSIDENCE BEHIND THE
DEPARTING RAINS....AND SUBSIDENCE AHEAD OF THE MAIN ACTION WHICH
WILL BE OUT IN WISCONSIN AND AREAS SOUTH OF THERE (AHEAD OF
SYSTEM COLD FRONT)...AND THERE ARE MORE THAN ENOUGH CLUES FOR
QUIET WEATHER BEHIND THE NORTHWARD MOVING RAINFALL THROUGH THE
DAY.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 415 PM EDT SAT APR 14 2012

SUNDAY NIGHT...RAIN WILL EITHER BE ONGOING OR STARTING IN THE
EVENING IN N LOWER. WHILE IN E UPPER, THE RAIN WILL BE ONGOING. THE
WARM FRONT WILL HAVE GONE THROUGH N LOWER AND STALLED IN THE
STRAITS, WITH THE COLD FRONT APPROACHING. THE 12Z ECMWF HOLD FIRM
ITS SOLUTION OF THE RAIN HOLDING OFF FROM THE COLD FRONT UNTIL AFTER
00Z, WHILE THE GFS IS STILL THINKING THAT THE RAIN WILL BE IN THE
AREA PRIOR TO DAY. LOOKING AT THE 500 MB JET, WOULD THINK THAT THE
DYNAMICS WOULD KEEP THE MOST OF THE RAIN OUT N LOWER UNTIL SOMETIME
AFTER 00Z. AFTER 06Z, IT LOOKS LIKE NE LOWER WILL BEGIN TO SEE THE
RAIN. HOWEVER, UNTIL THERE IS A GOOD CONSENSUS IN THE TIMING, WILL
LEAVE SOME CHANCES IN THE RAIN. ALSO WITH THE 100 KNOT 500 MB JET
STREAK MOVING THROUGH THE FORECAST AREA WITH THE FRONT, THERE WILL
BE SOME THUNDER, BUT NOT A LOT. IF THIS WERE 6 HOURS EARLIER, WE
COULD SEE BETTER INSTABILITY.

MONDAY...WITH THE FRONT THROUGH, THERE WILL BE SHOWERS, WITH THE
BEST RAIN CHANCES NEAR THE SFC LOW IN E UPPER SO WILL CONTINUE THE
LIKELY POPS AT THIS POINT. WE DO GET A GOOD MID-LEVEL DRY SLOT
(700-500 MB LAYER RH <40%) THAT MOVES THROUGH DURING THE DAY TIME.
WITH THE 850 MB TEMPERATURES FALLING TO AROUND +5C BY 18Z, THINK
THAT THERE COULD BE PATCHES OF DRIZZLE AS THE CONVECTIVE POTENTIAL
WANES AND STRATIFORM PRECIPITATION ON THE BACK SIDE OF THE LOW. THE
RAIN WILL PROBABLY CHANGES TO SNOW AS THE TEMPERATURES FALL
THROUGHOUT THE DAY, WITH THE HIGH BEING IN THE MORNING. BY 00Z, BOTH
THE GFS AND ECMWF ARE SUB ZERO AT 850 MB. SO A BRIEF CHILLY AIR MASS
MOVES INTO THE REGION.

MONDAY NIGHT...RIGHT NOW WILL CONTINUE THE CHANCES OF LIGHT RAIN
SHOWERS THROUGH THE NIGHT, BUT WITH THE SUB ZERO 850 MB TEMPERATURES
(-4C TO -8C OVER THE FORECAST AREA ON BOTH THE GFS AND ECMWF), WILL
EXPECT FLURRIES TAPERING OFF (MAYBE MIXED WITH DRIZZLE).

TUESDAY...SFC HIGH PRESSURE BUILDS INTO THE REGION AS THE LAST 500
MB SHORTWAVE MOVES THROUGH. WITH THE 700-500MB LAYER RH BELOW 30%,
THE GFS AND NAM HAVE DRYING MOVING INTO N LOWER AT 850 MB, THE ECMWF
HAS THIN ENOUGH MOISTURE THAT THE CLOUDS SHOULD MIX OUT BY THE
AFTERNOON. OVERNIGHT, THE SKY IS EXPECTED TO CONTINUE TO BE CLEAR,
AS THE 700-500 MB AND 850 MB RH REMAINS BELOW 30%.

EXTENDED (WEDNESDAY THROUGH SATURDAY)...WEDNESDAY, THE 12Z GFS HAS
BACKED OFF ON THE TIMING OF THE RAIN IN THE MORNING, AND THE 00Z
ECMWF DOESN'T HAVE ANY SO WILL BACK OFF THE RAIN CHANCES IN THE
MORNING. THE AFTERNOON LOOKS LIKELY AS THE FRONT MOVES INTO THE
FORECAST AREA. THIS WILL CONTINUE INTO THE NIGHT. THURSDAY, THINGS
DRY OUT DURING THE DAY, THE NIGHT WILL BE THE QUESTION WITH THE
ECMWF TAKING A MUCH MORE NORTHERLY TRACK WITH THE RAIN IN THE
FORECAST AREA VS, THE GFS SOUTHERLY WITH NO RAIN GETTING INTO THE
REGION. WE HAVE POPS IN NOW, WILL PROBABLY KEEP THEM. FRIDAY, MORE
WITH THE ECMWF, VS STILL DRY WITH THE GFS. POPS IN CURRENTLY SO WILL
KEEP THEM. SATURDAY, STILL RAIN (ECMWF) VS. NO RAIN (GFS). NO POPS
IN AT THIS TIME, MAY KEEP IT DRY AS THE ECMWF HAS LIGHT RAIN OVER
THE REGION THAT IS MOVING OUT DURING THE DAY. OVERNIGHT LOOKS DRY.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY EVENING) ISSUED
AT 1017 PM EDT SAT APR 14 2012

WARM FRONT SITTING ACROSS THE OHIO VALLEY WILL ROCKET NORTHWARD
OVERNIGHT...SPREADING LOWER (MVFR) CIGS AND RAINFALL INTO NRN
MICHIGAN. RAINFALL WILL PERSIST THROUGH THE MORNING HOURS BUT TEND
TO TAPER OFF BY AFTERNOON AS WARM FRONT CONTINUES TO WORK INTO
UPPER MICHIGAN. AFTER THAT...DAYTIME HEATING MAY LEAD TO ADDITIONAL
SHOWERS/POSSIBILITY FOR THUNDERSTORMS SUNDAY AFTERNOON. GIVEN THE
UNCERTAINTY THIS FAR OUT...HAVE NOT EXPLICITLY INCLUDED SHRA/TSRA
IN THE TAF FORECASTS JUST YET. BUT PLAN ACCORDINGLY.

&&

.MARINE...
ISSUED AT 415 PM EDT SAT APR 14 2012

ONE WARM FRONT HAS PUSHED THROUGH ALL NEARSHORE AREAS AS OF LATE
THIS AFTERNOON WITH WINDS OUT OF THE SOUTH AND SOUTHWEST.
CONDITIONS ARE VERY STABLE OVER THE COLD LAKES AND EVEN THOUGH
WINDS JUST ABOVE THE WATER SURFACE ARE BLOWING AT SMALL CRAFT
ADVISORY SPEEDS...THESE WINDS JUST CAN'T SEEM TO MAKE IT TO THE
SURFACE PER MARINE OBSERVATIONS. HOWEVER...DO FEEL THAT GUSTS DO
REACH CRITERIA IN THE CHANNELING/FUNNELING THROUGH THE MANITOU
ISLANDS. THUS...WILL KEEP THE SMALL CRAFT ADVISORY THERE...AND
EXTEND IT TIL SUNDOWN WHEN WE WILL LOSE A BIT MORE WIND VIA
LOSS OF DIURNAL MIXING (ALBEIT EXTREMELY SHALLOW). A TROUGH AXIS
WILL WORK ACROSS LAKE SUPERIOR OVERNIGHT...AND THE PRESSURE
GRADIENT WILL LOOSEN UP FOR LIGHTER WINDS. FORESEE NO ISSUES WITH
WIND. A SECOND WARM FRONT WILL APPROACH LATE TONIGHT AND PASS
THROUGH THE NEARSHORES TOMORROW BRINGING A PERIOD OF RAIN AND
PERHAPS A FEW THUNDERSTORMS. SOUTHERLY WINDS WILL INCREASE FROM
SOUTH TO NORTH BEHIND THIS FRONT. SPEEDS DO LOOK INTERESTINGLY
CLOSE TO GET SMALL CRAFT ADVISORY LEVEL GUSTS DESPITE THE LARGE
STABILITY. MORE SHOWERS AND STORMS ARE EXPECTED WITH THE APPROACH
OF A COLD FRONT (A FEW POSSIBLY SEVERE ACROSS LAKE MICHIGAN
TOMORROW EVENING...DAMAGING WINDS/HAIL). GUSTY ERRATIC WINDS
ALWAYS A THREAT WITH ANY STORMS...COLD ADVECTION ENSUES WITH THE
PASSAGE OF THE COLD FRONT. STRONG COLD ADVECTION TO BRING LIKELY
NEEDED HEADLINES FOR MONDAY.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&

UPDATE...JZ
SYNOPSIS...NS
SHORT TERM...SD
LONG TERM...JL
AVIATION...BA
MARINE...SD
Hazardous weather outlook, Apr 14, 4:40 PM EDT, 11 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
440 PM EDT SAT APR 14 2012

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
151200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
440 PM EDT SAT APR 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS LATE TONIGHT IN PARTS OF
NORTHERN LOWER MICHIGAN...MAINLY ALONG AND SOUTH OF M-72. ANY STORMS
WILL NOT BE SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTHERN MICHIGAN
SUNDAY AND SUNDAY NIGHT. SEVERE STORMS ARE NOT EXPECTED DUE TO A
LACK OF INSTABILITY. HOWEVER...A COLD FRONT ARRIVES SUNDAY NIGHT AND
WILL BE ABLE TO PRODUCE SOME GUSTY WINDS WITH ANY STORM AND STRONGER
SHOWERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT SPOTTERS ARE
ENCOURAGED TO PASS ON RAINFALL REPORTS AT ANY TIME.

JZ/SMD

Nearby

Gale Watches in Michigan, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.